# SDR CALA2017122104557

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 66,630 hours, 26,830 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Part serial: 4986
- Condition: Leaking
- Location: Cockpit
- Part time: 3,709 hours, 1,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTICED AT ALTITUDE THAT CREW OXYGEN PSI WAS 250.  IT CONTINUED TO DECREASE,  DESCENDED AND DIVERTED. EMERGENCY DECLARED. REPLACED BOTH THE CAPTAINS AND SECOND OBSERVERS OXYGEN MASKS IAWTSM 35-10-00.  AMM 35-12-41. MASKS FAULTY.  PERFORMED LEAK CHECK. NO LEAKS NOTED
